MAUDE Adverse Event Report: NEOCIS INC. NEOCIS GUIDANCE SYSTEM; YOMI

NEOCIS INC. NEOCIS GUIDANCE SYSTEM; YOMI
Model Number DRW-1000-00
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 06/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Logfile analysis was performed and there was no indication of a device malfunction that could have contributed to the potential patient injury.Based on the investigation results, there was no indication of contact with the planned nerve during the use of the device.A review of final placement concluded that the implants were placed outside of the planned path, yet the implants were not placed with robotic guidance, and a different implant size was placed freehand at #30 when compared to the plan.The root cause of the issue was determined to be the placement of the implant freehand.
 
Event or Problem Description
It was reported that after dental implant procedure with yomi, the patient reported numbness at the implant site.Follow-up with the dentist noted the patient reported dysesthesia, and no medical intervention was planned at this time.Based on the investigation results, there was no indication of contact with the planned nerve during the use of the device.A review of final placement concluded that the implants were placed outside of the planned path, yet the implants were not placed with robotic guidance, and a different implant size was placed freehand when compared to the plan.

Brand Name
NEOCIS GUIDANCE SYSTEM
Common Device Name
YOMI
Manufacturer (Section D)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer Contact
jorge fernandes
545 nw 26th st
unit 700
miami, FL 33127
MDR Report Key22211800
Report Number3012787974-2025-80093
Device Sequence Number8619849
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public810004900004
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-1000-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale